Deep search:Searching for "SU Cheng-li" in 'AUTHORGot 1 item.
index Title
1Robust model predictive control for discrete uncertain nonlinear systems with time-delay via fuzzy model
Author(s):SU Cheng-li, WANG Shu-qing  Clicked:3676  Download:1484  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.10 P.1723~1732  DOI:10.1631/jzus.2006.A1723
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE